# SDR SWAA2021071982495

- Difficulty date: June 11, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB L/H FLOOR TO SIDEWALL BAFFLE HAS OVERSIZED HOLES COMMON TO UPPER HORIZONTAL FLANGE BETWEEN BS400 & BS420 LBL25 WL156 ; / [01] FOUND FCB L/H FLOOR TO SIDEWALL BAFFLE TO BE OUT OF LIMITS; REPLACEMENT OF PART REQUIRED IAW SRM 51-10-02-0G-0. REMOVED FCB L/H FLOOR TO SIDEWALL BAFFLE AT BS 400 - BS 420 LBL 25 WL 156 IAW SRM 51-40-02-0G-0; [02] VERIFIED FCB L/H FLOOR TO SIDEWALL BAFFLE TO BE OUT OF LIMITS VERIFIED THE REMOVAL OF FCB L/H FLOOR TO SIDEWALL BAFFLE AT BS 400 - BS 420 LBL 25 WL 156; [03] LOCATED; DRILLED; AND DEBURRED NEW LH FLOOR TO SIDEWALL BAFFLE BS 400-420; LBL 25; WL 156 IAW SRM 51-40-05-0G-0; DWG #143A7505. OK TO INSTALL; [04] OK TO INSTALL LH FLOOR TO SIDEWALL BAFFLE BS 400-420; LBL 25; WL 156; [05] INSTALLED NEW LH FLOOR TO SIDEWALL BAFFLE BS 400-420; LBL 25; WL 156 IAW SRM 51-40-02-0G-0; DWG #143A7505.; [06] VERIFIED THE INSTALLATION OF LH FLOOR TO SIDEWALL BAFFLE BS 400-420; LBL 25; WL 156; [07] VERIFIED TASK IS COMPLETE
